# SDR RAIA00406009

- Difficulty date: June 11, 2004
- Submitted: June 15, 2004
- Operation: Air carrier
- Aircraft: N814HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 12,957 hours, 12,499 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning System
- Part number: 80069424
- Part serial: 1098
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 8,702 hours, 6,742 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

STL - TAKEOFF CONFIG GAVE TRIM WARNING WITH TRIM IN THE GREEN.  MAINTENANCE REMOVED AND REPLACED AURAL WARNING UNIT.
